Alert archive / California / Flash Flood Warnings in 2008
Flash Flood Warning 43, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Aug 25, 2008, 12:06 PM PDT for San Bernardino County, California. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2008, 12:06 PM PDT (19:06 UTC)
- Expired
- Aug 25, 2008, 3:55 PM PDT
- In force
- 4 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 82 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 7.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3369 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS56 KSGX 251906
FFWSGX
CAC071-252200-
/O.NEW.KSGX.FF.W.0043.080825T1906Z-080825T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1206 PM PDT MON AUG 25 2008
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...
* UNTIL 300 PM PDT
* AT 1154 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM SEVERAL THUNDERSTORMS OVER THE WARNED AREA.
THE AUTOMATED WEATHER STATION AT BIG BEAR AIRPORT ALSO RECORDED
OVER TWO THIRDS OF AN INCH OF RAIN IN 20 MINUTES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG BEAR
LAKE...BIG BEAR CITY...FAWNSKIN...BALDWIN LAKE...SUGAR LOAF...
BARTON FLATS...FOREST FALLS...AND MOUNTAIN HOME VILLAGE
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS OUT INTO NORMALLY
DRY WASHES CROSSING LUCERENE VALLEY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 3410 11696 3410 11700 3414 11701 3418 11700
3425 11704 3426 11709 3435 11711 3446 11699
3446 11690 3436 11685 3434 11682 3434 11678
3431 11678 3429 11676 3429 11674 3426 11672
3421 11671 3419 11676 3411 11678 3410 11682
3406 11683 3404 11684 3404 11690 3406 11692
3404 11702
$$
BALFOUR6 follow-up statements
000
WGUS76 KSGX 251948
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1248 PM PDT MON AUG 25 2008
CAC071-252200-
/O.CON.KSGX.FF.W.0043.000000T0000Z-080825T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1248 PM PDT MON AUG 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM PDT FOR
SOUTHWESTERN SAN BERNARDINO COUNTY...
AT 1236 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATED THUNDERSTORMA HAVE PRODUCED OVER TWO INCHES OF RAIN IN THE
PAST TWO HOURS. A REMOTE WEATHER STATION AT BIG PINE FLAT MEASURED
OVER ONE INCH IN ONE HOUR.
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY THROUGHOUT THE
AFTERNOON.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FAWNSKIN...
BALDWIN LAKE... BARTON FLATS... FOREST FALLS...AND MOUNTAIN HOME
VILLAGE. THE BURN AREAS OF THE GRASS VALLEY AND SLIDE WILDFIRES WILL
ALSO BE IMPACTED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3419 11676 3404 11684 3406 11692 3404 11702
3410 11696 3410 11700 3418 11700 3425 11704
3426 11709 3435 11711 3446 11699 3446 11690
3436 11685 3434 11678 3426 11672 3421 11671
$$
BALFOUR000
WGUS76 KSGX 251956
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1256 PM PDT MON AUG 25 2008
CAC071-252200-
/O.CON.KSGX.FF.W.0043.000000T0000Z-080825T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1256 PM PDT MON AUG 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM PDT FOR
SOUTHWESTERN SAN BERNARDINO COUNTY...
AT 1248 PM PDT...THE PUBLIC REPORTED FLASH FLOODING OVER HESPERIA
FROM A NEW THUNDERSTORM THAT HAS FORMED. DOPPLER RADAR INDICATES
RAINFALL RATES OF TWO INCHES PER HOUR IN THIS AREA.
LAT...LON 3419 11676 3404 11684 3406 11692 3404 11702
3410 11696 3410 11700 3425 11704 3426 11709
3436 11710 3446 11699 3446 11690 3436 11685
3434 11678 3426 11672 3421 11671
$$
BALFOUR000
WGUS76 KSGX 252139
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
239 PM PDT MON AUG 25 2008
CAC071-252200-
/O.CON.KSGX.FF.W.0043.000000T0000Z-080825T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
239 PM PDT MON AUG 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM PDT FOR
EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY...
AT 229 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM WITH VERY HEAVY RAINFALL...OVER TWO INCHES
IN THE LAST HOUR...OVER THE VALLEY OF THE FALLS AND FOREST FALLS
AREA...CAPABLE OF PRODUCING FLASH FLOODING ALONG MILL CREEK AND THE
SMALL CREEKS FEEDING INTO IT.
LAT...LON 3404 11684 3405 11689 3406 11690 3406 11696
3405 11697 3404 11702 3410 11696 3410 11682
$$
BALFOUR000
WGUS56 KSGX 252146
FFWSGX
CAC071-260000-
/O.EXT.KSGX.FF.W.0043.000000T0000Z-080826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
246 PM PDT MON AUG 25 2008
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST
CALIFORNIA...
* UNTIL 500 PM PDT
* AT 238 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR FOREST FALLS...OR 8 MILES
EAST OF YUCAIPA...MOVING WEST AT 3 MPH.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
LAT...LON 3404 11684 3405 11689 3406 11690 3406 11696
3405 11697 3404 11702 3410 11696 3410 11682
$$
BALFOUR000
WGUS76 KSGX 252203
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
303 PM PDT MON AUG 25 2008
CAC071-260000-
/O.CON.KSGX.FF.W.0043.000000T0000Z-080826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
303 PM PDT MON AUG 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR
EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY...
AT 254 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
SINCE 200 PM ANOTHER TWO INCHES OF RAIN HAS FALLEN OVER THE MILL
CREEK AREA. SIMILAR AMOUNTS FELL EARLIER AROUND NOON FROM ANOTHER
THUNDERSTORM. THE COMBINED RUNOFF AS WELL AS THE DOWNSTREAM MOVEMENT
OF THIS CURRENT STORM CAUSING ADDITIONAL RAINFALL OVER THE DRAINAGE
ARE LIKELY TO RESULT IN FLASH FLOODING.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...ALGER
CREEK...MILL CREEK...VIVIAN CREEK...WILSON CREEK...AND OTHER
CREEKS DRAINING INTO MILL CREEK CANYON.
LAT...LON 3405 11685 3405 11689 3406 11690 3406 11697
3404 11702 3410 11692 3408 11683
$$
BALFOUR000
WGUS76 KSGX 252255
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
355 PM PDT MON AUG 25 2008
CAC071-252304-
/O.CAN.KSGX.FF.W.0043.000000T0000Z-080826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
355 PM PDT MON AUG 25 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHWESTERN SAN BERNARDINO COUNTY...
THE AIR MASS IS BECOMING STABLE AND STEERING WINDS ARE NOW FROM THE
SOUTHWEST. THE THREAT OF ADDITIONAL FLASH FLOODING HAS ENDED FOR THE
SAN BERNARDINO MOUNTAINS.
LAT...LON 3405 11685 3405 11689 3406 11690 3406 11697
3404 11702 3410 11692 3408 11683
$$
BALFOURWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 9:30 AM PDT, 2 hours 36 minutes earlier.
Area forecast discussion, Aug 25, 9:30 AM PDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT MON AUG 25 2008 .SYNOPSIS... MONSOONAL MOISTURE IN SOUTHEAST FLOW ALOFT WILL BRING A CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS TO THE MOUNTAINS AND DESERTS FOR MUCH OF THE WEEK. ONSHORE FLOW AND THE MARINE LAYER WILL CONTINUE TO BRING NIGHT AND MORNING LOW CLOUDS AND FOG TO THE COASTAL AREAS AND WESTERN SAN DIEGO VALLEYS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... .SHORT TERM (TODAY THROUGH WEDNESDAY)... SHAPING UP TO BE AN ACTIVE WEATHER DAY AS INSTABILITY INCREASES AND MOISTURE STREAMS IN FROM THE EAST. THUNDERSTORMS WERE ONGOING THIS MORNING JUST SOUTH OF THE BORDER AND A FEW HAVE SINCE CROSSED INTO SAN DIEGO COUNTY. INCREASED THE POPS TO ACCOUNT FOR THE POSSIBILITY OF MORNING SHOWERS AND/OR THUNDERSTORMS MOVING INTO SAN DIEGO COUNTY OVER THE NEXT SEVERAL HOURS. A SIGNIFICANT GULF SURGE HAS SHOWN UP IN THE LOWER DESERTS WITH 70 DEGREE DEWPOINTS SPILLING INTO BEAUMONT THROUGH THE BANNING PASS. IN FACT THE DEWPOINT AT IMPERIAL AIRPORT REACHED A STIFLING 79 DEGREES AT 8 AM. THE SURGE APPEARS TO BE SOMEWHAT SHALLOW THOUGH AS DEWPOINTS IN THE LOWER MOUNTAINS REMAIN IN THE 40S/50S. MAX TEMPS SHOULD BE LOWER THAN YESTERDAY IN THE COACHELLA VALLEY BUT THE HUMIDITY WILL BE MUCH HIGHER. THE 12Z NKX SHOWED CONSIDERABLE WARMING IN THE LOW LEVELS WITH CONTINUED COOLING ALOFT. THIS SHOULD TRANSLATE INTO ANOTHER DAY OF HOT WEATHER INLAND AND STEEPER LAPSE RATES IN THE LOW/MID LEVELS. THE INCREASE IN MOISTURE AND HEAT WILL BE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON OVER THE MOUNTAINS AND DESERTS. SOME OF THESE STORMS COULD DRIFT MOVE WEST INTO THE VALLEYS. NO WIND DATA WAS AVAILABLE ON THE SOUNDING...BUT MODELS SUGGEST THAT STORM MOTION WILL BE TO THE WEST NORTHWEST AT 5 MPH. STORM MOTION IS SUCH THAT FLASH FLOODING IS POSSIBLE DESPITE THE MARGINAL PW VALUES. NAM12 MODEL SOUNDINGS INDICATE 2500-3500 J/KG CAPE WITH LIS OF -7 TO -9 AND NO CIN THIS AFTERNOON OVER THE SAN DIEGO AND RIVERSIDE COUNTY MOUNTAINS. INSTABILITY WAS MUCH LESS OVER THE SAN BERNARDINO MOUNTAINS BUT THUNDERSTORMS ARE STILL EXPECTED THERE. 35-45 KT ANVIL LEVEL WINDS MAY HELP WITH STORM VENTILATION OVER THE PENINSULAR RANGE...AND WITH STRONG INSTABILITY IN PLACE THIS AFTERNOON...A FEW PULSE-SEVERE TYPE STORMS WILL BE POSSIBLE. WITH MAX TEMPS ABOVE 100 DEGREES AND MOISTURE SPILLING INTO THE INLAND EMPIRE...THUNDERSTORMS ARE POSSIBLE ALONG THE ELSINORE CONVERGENCE ZONE FROM NEAR ELSINORE TO HEMET/SAN JACINTO. IF STORMS DEVELOP IN THE INLAND EMPIRE...THEY WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY DOWNBURST WINDS DUE TO DRIER SUBCLOUD AIR. THE SUBTROPICAL RIDGE AXIS WILL REMAIN JUST TO THE NORTH OF SOUTHERN CALIFORNIA WITH EAST TO SOUTHEAST FLOW ALOFT DIRECTING MONSOONAL MOISTURE INTO THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY. THIS SHOULD MAINTAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IN THE MOUNTAINS AND DESERTS EACH DAY. THERES ALWAYS THE POSSIBILITY THAT DIFFICULT TO TIME DISTURBANCES EMBEDDED IN THE EAST SOUTHEAST FLOW ALOFT COULD ENHANCE THUNDERSTORM ACTIVITY. THE WILD CARD IS TROPICAL STORM JULIO...WHICH IS CURRENTLY ABOUT 500 MILES SOUTH OF SAN DIEGO. WIDESPREAD THUNDERSTORMS ARE STILL ONGOING WITH JULIO AND ALTHOUGH JULIO IS EXPECTED TO FALL APART LATER TODAY...REMNANT MOISTURE MAY WORKS ITS WAY INTO THE FORECAST AREA OVER THE NEXT COUPLE DAYS. TEMPS ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES WITH PATCHY NIGHT/MORNING LOW CLOUDS AND FOG CONTINUING ALONG THE COAST AND IN THE WESTERN VALLEYS...MAINLY IN SAN DIEGO COUNTY. && .LONG TERM (THURSDAY THROUGH SUNDAY)... FOR THURSDAY AND FRIDAY...MID LEVEL MOISTURE WILL MAINTAIN THE SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS IN THE MOUNTAINS AND DESERTS. THERES QUITE A SPREAD IN THE SHORTWAVE DETAILS IN THE MODEL SOLUTIONS FOR THE WEEKENDS. THE DETAILS OF TROUGHING ALONG THE WEST COAST WILL INFLUENCE TO WHAT DEGREE ENOUGH MOISTURE REMAINS TO SUPPORT CONTINUED AFTERNOON AND EARLY EVENING MOUNTAIN AND DESERT THUNDERSTORMS OR WHETHER THERE IS ENOUGH DRYING TO REDUCE THE THUNDERSTORM CHANCES. THE CURRENT FORECAST DOESNT SHOW MUCH CHANGE FROM THE SLIGHT CHANCE POPS FOR MUCH OF THE WEEK. && .AVIATION... 251530Z..MAIN CONCERN TODAY WILL BE WITH THUNDERSTORMS. EXPECT AN ACTIVE DAY WITH STORMS DEVELOPING IN THE MOUNTAINS BY MIDDAY AND IN THE DESERTS AND SOME VALLEYS IN THE AFTERNOON AND EVENING. ISOLATED STORM TOPS TO FL500 ARE EXPECTED WITH STRONG UP AND DOWN DRAFTS... LARGE HAIL...AND LLWS CONTINUING INTO THE EVENING. OTHERWISE SCT-BKN CIGS AT FL100-150 WITH VIS UNRESTRICTED. FOR COASTAL AREAS...THE MARINE LAYER HAS THINNED TO ABOUT 1K FT. PATCHY STRATUS THIS MORNING SHOULD BE CLEAR OF COASTAL AIRPORTS BY 17Z BUT MAY LINGER AT THE BEACHES AND OFFSHORE INTO THE AFTERNOON. 3-5SM VIS RESTRICTIONS WILL LINGER UNTIL 19Z IN SOME AREAS. EXPECT LIMITED STRATUS TO REDEVELOP OVERNIGHT WITH BASES BEAR 800 FT MSL AND 1-3SM VIS RESTRICTIONS INTO THE MESAS AND COASTAL VALLEYS AFTER 06Z TUE. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...SCV AVIATION/MARINE...JAD NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Aug 25, 9:15 AM PDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 915 AM PDT MON AUG 25 2008 CAZ042-043-048-050-055>058-060>062-252300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 915 AM PDT MON AUG 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR ALL MOUNTAIN...DESERT...AND VALLEY LOCATIONS. THE FLASH FLOOD POTENTIAL INDEX IS MODERATE FOR PORTIONS OF THE MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH GUSTY WINDS AND FLASH FLOODING POSSIBLE. THUNDERSTORMS ARE MOST LIKELY IN THE MOUNTAINS...BUT A FEW COULD DRIFT INTO THE VALLEYS. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM FORMING ALONG THE ELSINORE CONVERGENCE ZONE THIS AFTERNOON. ANY THUNDERSTORM THAT DEVELOPS IN THE VALLEYS TODAY COULD PRODUCE STRONG GUSTY DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR THE MOUNTAINS AND DESERTS FOR TUESDAY...THE FLASH FLOOD POTENTIAL INDEX IS MODERATE...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED. SCV
In the hours before
Local storm report, Aug 25, 11:21 AM PDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1121 AM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL WRIGHTWOOD 34.36N 117.63W
08/25/2008 E0.25 INCH SAN BERNARDINO CA TRAINED SPOTTER
1100 AM HEAVY RAIN WRIGHTWOOD 34.36N 117.63W
08/25/2008 M0.50 INCH SAN BERNARDINO CA TRAINED SPOTTER
HALF INCH OF RAIN MEASURED BETWEEN 1030 AND 1100 AM.
1110 AM HAIL IDYLLWILD-PINE COVE 33.75N 116.72W
08/25/2008 E0.25 INCH RIVERSIDE CA TRAINED SPOTTER
PEA-SIZE HAIL OBSERVED FROM A THUNDERSTORM BETWEEN
IDYLLWILD AND BIG PINES.
&&
SCVLocal storm report, Aug 25, 11:37 AM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1137 AM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN BIG BEAR CITY 34.27N 116.85W
08/25/2008 M0.67 INCH SAN BERNARDINO CA AWOS
BIG BEAR CITY AIRPORT MEASURED 0.67 INCHES OF RAIN IN 20
MINUTES. THUNDERSTORMS IS STILL IN PROGRESS.
&&
SCVThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:07 AM PDT | Flash Flood Watch | SGX | Riverside, San Bernardino, San Diego | 11 hr |
| Aug 25, 9:49 AM PDT | Marine Weather Statement | SGX | 4 hr | |
| Aug 25, 11:18 AM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Aug 25, 12:08 PM PDT | Flash Flood Warning | SGX | Riverside, San Diego | 6 hr |
| Aug 25, 1:52 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 38 min |
| Aug 25, 2:31 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 74 min |
| Aug 25, 2:55 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 80 min |
Nearby
Flash Flood Warnings in California, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.